Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Mortality of White-Tailed Deer Fawns in South-Central Iowa

Craig N. Huegel, Robert B. Dahlgren and H. Lee Gladfelter
The Journal of Wildlife Management
Vol. 49, No. 2 (Apr., 1985), pp. 377-380
Published by: Wiley on behalf of the Wildlife Society
DOI: 10.2307/3801536
Stable URL: http://www.jstor.org/stable/3801536
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380